# SDR CA040506007

- Difficulty date: April 12, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Skrsky S61N
- Engine: Ge CT581401
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bushing
- Part number: PD6154407003
- Condition: Failed
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSTALLATION OF THE BUSHING, WHILE IT WAS BEING PRESSED INTO THE LUG OF THE PYLON, THE TOP OF THE BUSHING SHEARED OF THE BODY.  MARKS ON THE BUSHING SHOW A TWISTING ACTION AS THE BUSHING WAS BEING INSTALLED.  AN INDEPENDENT COMPANY, DID AN INSPECTION (REPORT ON FILE) ON THE FAILED PART AND COULD NOT FIND ANY MATERIAL OR MANUFACTURING DEFECTS AND FELT THAT THE FAILURE WAS 'IT IS PROBABLE THAT THE SUBJECT BUSHING FAILED AS A RESULT OF SOME ANOMALY IN THE INSTALLATION PROCEDURE' THIS IS THE FIRST FAILURE AF ANY KIND SINCE WE STARTED MANUFACTURING THESE BUSHINGS.
